| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.Customer reported that there was slight delay in button pushes to prime, also display screen was scratched up but can still see through it, back light was dim and was little noisier to rewind.The device will not be returned for analysis.